Change search
ReferencesLink to record
Permanent link

Direct link
Strong homotopy properads
Stockholm University, Faculty of Science, Department of Mathematics.
2007 (English)In: International Mathematics Research Notices, ISSN 1073-7928, Vol. 2007Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 2007
National Category
URN: urn:nbn:se:su:diva-21576DOI: doi:10.1093/imrn/rnm044ISI: 000206288300044OAI: diva2:188103
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Granåker, Johan
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link